# SDR 98UAL900327

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: BAC10613173
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO BOI DUE TO FLAPS SHOWED ASYMMETRY PROBLEM UPON RETRACTION.  CHECKED VISUALLY AND CONFIRMED.  *S/D*  REPLACED LEFT HAND OUTBOARD TRAILING EDGE FLAP TRANSMITTER.
